# SDR UIEA2018101202248

- Difficulty date: October 12, 2018
- Submitted: October 12, 2018
- Operation: Air carrier
- Aircraft: N1361A
- Make and model: Boeing 767-31B
- Aircraft serial: 26265
- Aircraft time: 88,040 hours, 18,898 cycles
- System (JASC): 7732 · Engine Vibration Analyzer
- Part: Unknown
- Condition: Malfunctioned
- Location: Nr 2 Engine
- Stage of operation: CL
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 2 ENGINE FAN VIBRATION 3.4 IN CLIMB. NO FAULTS NOTED IN REF FIM 77-31 FT 803 AND FT 808.
